Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Loose motion after kidney transplantation. Is it safe to take Sporolac?

Hi, My father is Kidney transplanted patient. He used take two tablets of Mycofit twice in a day. After 6 years of his post transplantation , he is suffering now with loose motion. Continuously for 6 days he is having this problem. I took the advice from a nephrologist and he suggested to give sporolac along with O2 ( Ofloxocacin and Orinidazole ). Please advice me should I go for it or is there any problem ?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  265
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Thanks for the query.
Loose motions in a renal transplant recipient are often the result of infection.
So the recommended treatment seems reasonable.
If there is no relief then we may have to do additional tests to determine the cause.
Hope this helps
Good luck.
Answered: Sun, 18 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor